# SDR ASAA0954400

- Difficulty date: February 10, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 7,497 hours, 2,194 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Cdu
- Condition: Faulted
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE C/W T/C 78273000 FMC CDU FAULT NR 1 ENG SHORT TERM FAULT RECORDED MSG 73 30311.  GROUNDED YES.  ACCOMP. FIM TASK 73-24-00-810-813 NO FAULTS LOGGED REF. STEP E 2. PER TABLE 215 ALL VALUES AGREE REF. STEP G (3C).  OPS NORMAL.
